MathSciNet Relay Station
MathSciNet bibliographic data
MR650185 (83g:46050) 46L05
Blackadar, Bruce; Handelman, David Dimension functions and traces on $C\sp{\ast} $-algebras. J. Funct. Anal. 45 (1982), no. 3, 297–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement